# SDR C2XA99BT042

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 14566181402
- Condition: Broken
- Location: Right Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED EA 2710-01012 IN NEWARK, MAINTENANCE FOUND RIGHT OUTBOARD AILERON ROD END MOUNT BRACKET BROKEN.  MAINTENANCE REMOVED AND REPLACED MOUNT BRACKET AND RETURNED AIRCRAFT TO SERVICE.  (M)
